# SDR AALA990370

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP OF BELL FRAME DENTED AT STAITON 950F 5 INCHES ABOVE STRINGER 26L.  CUTOUT DAMAGED AREA, DUE CHECKED, FABRICATED DOUBLER, AND INSTALLED PER SRM 53-10-4 PAGE 4 FIG 1.  (M)
